# SDR ABXA9500048

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee
- Part number: 991855335
- Condition: Gouged
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND BULKHEAD STA 965 INBOARD T-CAP HAD GOUGES AND DRILL STARTS FROM LONGERON 18L TO 18R, FORWARD AND AFT EDGES.  REPAIRED IAW DC-9 SRM 53-01 FIGURE 1 SHEET 3 AND ABX REA D953-10788-MR.
